# SDR CALA2012101800679

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 69,524 hours, 17,744 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4B3741E
- Part serial: 31817
- Condition: Overtemp
- Location: Nr 2
- Part time: 38,373 hours, 9,954 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAILURE, AFTER T/O, NO FIRE INDICATED IN COCKPIT.  ENG TEMP GAUGE READING 906 DEG ENG FAILED/FIM CHECK LIST IN FLT REPLACED NR 2 ENG - REF L/P 2143745 - FOR ENG R & AMP; R AND ROTABLE PARTS CHANGE.
